# SDR F3LA200100059

- Difficulty date: April 27, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 43,066 hours, 27,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED CORROSION ON STRINGER 26-L, BS 500 - 500A.  FABRICATED AND INSTALLED REPLACEMENT STRINGER PER SRM 53-00-03.
